Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Giacomini

A stability result for Neumann problems in dimension $N \ge 3$

created on 08 May 2002
modified by giacomini on 04 Jan 2005

[BibTeX]

Published Paper

Inserted: 8 may 2002
Last Updated: 4 jan 2005

Journal: J. Convex Anal.
Volume: 11
Number: 1
Pages: 41-58
Year: 2004

Abstract:

We give a sufficient condition in dimension $N \ge 3$ in order to obtain the stability of a sequence of Neumann problems on fractured domains.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1